Skip to content
BY 4.0 license Open Access Published by De Gruyter Open Access November 11, 2019

Locally conformally Kähler structures on four-dimensional solvable Lie algebras

  • Daniele Angella EMAIL logo and Marcos Origlia
From the journal Complex Manifolds


We classify and investigate locally conformally Kähler structures on four-dimensional solvable Lie algebras up to linear equivalence. As an application we can produce many examples in higher dimension, here including lcK structures on Oeljeklaus-Toma manifolds, and we also give a geometric interpretation of some of the 4-dimensional structures in our classification.

MSC 2010: 53B35; 53A30; 22E25


[1] D. Alekseevsky, V. Cortés, K. Hasegawa, Y. Kamishima, Homogeneous locally conformally Kähler and Sasaki manifolds, Internat. J. Math.26 (2015), no. 6, 29 pp..10.1142/S0129167X15410013Search in Google Scholar

[2] A. Andrada, M. Origlia, Locally conformally Kähler structures on unimodular Lie groups, Geom. Dedicata179 (2015), 197–216.10.1007/s10711-015-0076-6Search in Google Scholar

[3] A. Andrada, M. Origlia, Vaisman solvmanifolds and relation with other geometric structures, to appear in Asian J. Math., arXiv:1709.01567.Search in Google Scholar

[4] A. Andrada, M. Origlia, Lattices in almost abelian Lie groups with locally conformal Kähler or symplectic structures, Manuscripta Math.155 (2018), 389–417.10.1007/s00229-017-0938-3Search in Google Scholar

[5] A. Andrada, M. Origlia, Locally conformally Kähler solvmanifolds: a survey, Complex Manifolds6 (2019), no. 1, 65–87.Search in Google Scholar

[6] D. Angella, G. Bazzoni, M. Parton, Structure of locally conformally symplectic Lie algebras and solvmanifolds, to appear in Ann. Sc. Norm. Super. Pisa, Cl. Sci. (5), DOI: 10.2422/2036-2145.201708_015, arXiv:1704.01197.10.2422/2036-2145.201708_015Search in Google Scholar

[7] M. L. Barberis, I. G. Dotti, Abelian complex structures on solvable Lie algebras, J. Lie Theory14 (2004), 25–34.Search in Google Scholar

[8] G. Bazzoni, Vaisman nilmanifolds, Bull. Lond. Math. Soc.49 (2017), no. 5, 824–830.Search in Google Scholar

[9] G. Bazzoni, Locally conformally symplectic and Kähler geometry, EMS Surv. Math. Sci.5 (2018), no. 1, 129–154.Search in Google Scholar

[10] F. A. Belgun, On the metric structure of non-Kähler complex surfaces, Math. Ann.317 (2000), no. 1, 1–40.Search in Google Scholar

[11] D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Second edition, Progress in Mathematics, 203, Birkhäuser Boston, Inc., Boston, MA, 2010.10.1007/978-0-8176-4959-3Search in Google Scholar

[12] C. Bock, On low-dimensional solvmanifolds, Asian J. Math.20 (2016), no. 2, 199–262.Search in Google Scholar

[13] M. Brunella, Locally conformally Kähler metrics on Kato surfaces, Nagoya Math. J.202 (2011), 77–81.10.1215/00277630-1260450Search in Google Scholar

[14] B. Cappelletti-Montano, A. De Nicola, J. C. Marrero, I. Yudin, Hard Lefschetz theorem for Vaisman manifolds, Trans. Amer. Math. Soc.371 (2019), no. 2, 755–776.Search in Google Scholar

[15] J. T. Cho, S. H. Chun, On the classification of contact Riemannian manifolds satisfying the condition (C), Glasg. Math. J.45 (2003), no. 3, 475–492.Search in Google Scholar

[16] S. Dragomir, L. Ornea, Locally conformal Kähler geometry, Progress in Mathematics, 155, Birkhäuser Boston, Inc., Boston, MA, 1998.10.1007/978-1-4612-2026-8Search in Google Scholar

[17] A. Fino, L. Vezzoni, Some results on cosymplectic manifolds, Geom. Dedicata, 151 (2011), 41–58.10.1007/s10711-010-9518-3Search in Google Scholar

[18] P. Gauduchon, A. Moroianu, L. Ornea, Compact homogeneous lcK manifolds are Vaisman, Math. Ann.361 (2015), no. 3-4, 1043–1048.Search in Google Scholar

[19] H. Geiges, Normal contact structures on 3-manifolds, Tohoku Math. J. (2)49 (1997), no. 3, 415–422.Search in Google Scholar

[20] R. Gini, L. Ornea, M. Parton, Locally conformal Kähler reduction, J. Reine Angew. Math.581 (2005), 1–21.10.1515/crll.2005.2005.581.1Search in Google Scholar

[21] K. Hasegawa, Complex and Kähler structures on compact solvmanifolds, Conference on Symplectic Topology, J. Symplectic Geom.3 (2005), no. 4, 749–767.Search in Google Scholar

[22] H. Kasuya, Vaisman metrics on solvmanifolds and Oeljeklaus-Toma manifolds, Bull. London Math. Soc.45 (2013), 15–26.10.1112/blms/bds057Search in Google Scholar

[23] F. Madani, A. Moroianu, M. Pilca, Conformally related Kähler metrics and the holonomy of lck manifolds, arXiv:1511.09212.Search in Google Scholar

[24] K. Oeljeklaus, M. Toma, Non-Kähler compact complex manifolds associated to number fields. Ann. Inst. Fourier (Grenoble)55 (2005), 161–171.10.5802/aif.2093Search in Google Scholar

[25] M. Origlia, On certain class of locally conformal symplectic structures of the second kind, preprint, arXiv:1811.12266v4.Search in Google Scholar

[26] L. Ornea, M. Verbitsky, Structure theorem for compact Vaisman manifolds, Math. Res. Lett.10 (2003), no. 5-6, 799–805.Search in Google Scholar

[27] L. Ornea, M. Verbitsky, An immersion theorem for Vaisman manifolds, Math. Ann.332 (2005), no. 1, 121–143.Search in Google Scholar

[28] L. Ornea, M. Verbitsky, A report on locally conformally Kähler manifolds, in Harmonic maps and differential geometry, 135–149, Contemp. Math., 542, Amer. Math. Soc., Providence, RI, 2011.10.1090/conm/542/10703Search in Google Scholar

[29] L. Ornea, M. Verbitsky, LCK rank of locally conformally Kähler manifolds with potential, J. Geom. Phys.107 (2016), 92–98.10.1016/j.geomphys.2016.05.011Search in Google Scholar

[30] A. Otiman, Morse-Novikov cohomology of locally conformally Kähler surfaces, Math. Z.289 (2018), no. 1-2, 605–628.Search in Google Scholar

[31] G. Ovando, Invariant complex structures on solvable real Lie groups, Manuscr. Math.103 (2000), no. 1, 19–30.Search in Google Scholar

[32] G. Ovando, Complex, symplectic and Kähler structures on four dimensional Lie groups, Rev. Un. Mat. Argentina45 (2004), no. 2, 55–67.Search in Google Scholar

[33] G. Ovando, Four dimensional symplectic Lie algebras, Beiträge Algebra Geom.47 (2006), no. 2, 419–434.Search in Google Scholar

[34] M. Pontecorvo, On a question of Vaisman concerning complex surfaces, Ann. Mat. Pura Appl. (4)193 (2014), no. 5, 1283–1293.Search in Google Scholar

[35] SageMath, the Sage Mathematics Software System (Version 8.1), The Sage Developers, 2017, in Google Scholar

[36] S. Sasaki, Y. Hatakeyama, On differentiable manifolds with certain structures which are closely related to almost contact structure. II, Tôhoku Math. J. (2)13 (1961), 281–294.10.2748/tmj/1178244304Search in Google Scholar

[37] D. M. Snow, Invariant complex structures on reductive Lie groups, J. Reine Angew. Math.371 (1986), 191–215.10.1515/crll.1986.371.191Search in Google Scholar

[38] J. E. Snow, Invariant complex structures on four-dimensional solvable real Lie groups, Manuscr. Math.66 (1990), no. 4, 397–412.Search in Google Scholar

[39] F. Tricerri, Some examples of locally conformal Kähler manifolds, Rend. Semin. Mat. Univ. Politecn. Torino40 (1982), 81–92.Search in Google Scholar

[40] V. Vuletescu, Blowing-up points on l.c.K. manifolds, Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 52(100) (2009), no. 3, 387–390.Search in Google Scholar

Received: 2019-07-10
Accepted: 2019-10-12
Published Online: 2019-11-11

© 2020 Daniele Angella et al., published by De Gruyter Open

This work is licensed under the Creative Commons Attribution 4.0 International License.

Downloaded on 28.5.2023 from
Scroll to top button